# SDR 96ZZZX2404

- Difficulty date: July 7, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7320U
- Make and model: Cessna 207A
- Aircraft serial: 20700397
- Engine: Cont IO520F
- System (JASC): 7414 · Magneto/Distributor
- Part: Impulse Coupling
- Condition: Broken
- Location: Eng Mag
- Part time: 920 hours
- Component: Slick, 6310
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IMPULSE COUPLING BROKE ALLOWING A PART TO RUB THE INSIDE OF THE MOUNTING FLANGE.  THE MOUNTING FLANGE BROKE OFF ALLOWING THE MAG TO FALL OFF.  THE MAG WAS LAYING ON TOP OF THE CASE WHEN THE AIRCRAFT WAS RETURNED TO BASE.
